# SDR SWIA200210974

- Difficulty date: June 22, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N498SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7483
- Aircraft time: 3,177 hours, 2,558 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916405
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SPOILERON FAULT WITH ASSOCIATED INBOARD GROUND SPOILERS FAULT.  REMOVED AND REPLACED NR 2 SECU IAW 27-61-04.  OPS CHECKS GOOD.
